# SDR 2007FA0000436

- Difficulty date: April 10, 2007
- Submitted: May 10, 2007
- Operation: General aviation
- Engine: Cont IO520*
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 649169
- Condition: Cracked
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PARTIAL HEAD AND BARREL SEPARATION. LARGE CRACK STARTING AT THE FUEL INJECTOR PORT RUNNING INTO THE CYLINDER HEAD COMBUSTION CHAMBER, THROUGH THE INTAKE SEAT BOSS AND CONTINUING AROUND TO THE LOWER SPARK PLUG BOSS.
